# SDR IPXA2021061870729

- Difficulty date: June 3, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AEA758821
- Condition: Cracked
- Location: Bs 1341 L15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN LONGERON 15 R/H T ANGLE IS CRACKED AT STA. 1341.REMOVED, FABRICATED AND REP[LACED T ANGLE IAW DWG. AEA7588 AND SRM 51-33-01. (MINOR)
